Click Here for
Track Your Paper
ISSN:2454-4116

International Journal of New Technology and Research

Impact Factor 3.953

(An ISO 9001:2008 Certified Online Journal)
India | Germany | France | Japan

Computable Criterions for an Optimal Control of Fractional Integrodifferential Systems in Banach Spaces with Distributed Delays in The Control

( Volume 4 Issue 3,March 2018 ) OPEN ACCESS
Author(s):

Paul Anaetodike Oraekie

Abstract:

In this work,Fractional Integrodifferential Systems in Banach Spaces with  Distributed Delays in the Control of the form is presented for investigation of existence and form of  an optimal control of the  system .Use is made of the Unsymmetric Fubini Theorem to establish the exact  mild solution of the system.The set functions upon which our results hinged are extracted from the mild solution.The concept of the game of pursuit and that of the Signum function are also used to establish results.The main result is built on the maximization of a set function,a technique drawn from the calculus of variation.Necessary and sufficient conditions for existence and form of control for the system are established.

Paper Statistics:

Total View : 129 | Downloads : 120 | Page No: 51-56 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.